# SDR SWIA202158641

- Difficulty date: April 18, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CLIP ATTACHING INTERCOSTAL 20R TO FRAME FS 349.00 HAS CORROSION.     (C-CHECK RO 6/04/2021)    REPLACED CLIP ATTACHING ON INTERCOSTAL 20R TO FRAME FS 349.00  REF  SRM 51-42-06-001-001-A01 & DWG NO SH670- / 31950 REV Y. FOR MORE DETAILS SEE CONTINUE CARD. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
